# SDR C2XA98BT062

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 'UPON GEAR DOWN SELECTION, GEAR WARNING SYSTEM INTERMITTENT.  MAINTENANCE FOUND A LANDING GEAR CONTROL LEVER FAULTY.  REMOVED AND REPLACED WITH SERVICEABLE UNIT AND OPS CHECKED SYSTEM GOOD.  (M)
